| Catalog Number |
CQF7576 |
| Medical Device Problem Codes |
Material Frayed (1262); Difficult to Remove (1528); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 02/2026).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured at 20-25 atm.It was further reported that pta balloon was allegedly difficult to be removed from the sheath.The procedure was completed by using another device.There was no reported patient injury.
Event or Problem Description
It was reported that during an angioplasty procedure to treat a forearm loop graft, the pta balloon allegedly ruptured longitudinal within the loop graft after the second to third inflation to 20-25 atms with a 3cc syringe.It was further reported that the balloon was allegedly difficult to remove from the sheath.The thrombectomy procedure was completed by using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest 40 pta dilatation catheter was returned for evaluation.The sample appeared to have residue throughout.Fraying and fiber disturbance were noted to the balloon.A partial compound rupture was also noted to the balloon.An in-house syringe was used to flush the in-house introducer sheath without any issues.The patency of the guidewire lumen was then tested using an in-house guidewire and was able to be inserted without issues.An attempt was made to insert the balloon through the introducer sheath but was unsuccessful.No other functional testing performed.Therefore, the investigation is confirmed for the reported balloon rupture as a compound rupture was noted to the balloon.However, the investigation is inconclusive for the reported difficulty removing from sheath as functional testing for it could not be performed due to the condition of the device.The investigation is also confirmed for the identified fraying of fibers as fraying and fiber disturbance were observed to the balloon.A definitive root cause for the reported balloon rupture, difficulty removing from sheath and identified fraying of fibers could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 02/2026), g3, h6 (device) h11: b5, h6 (method, result, conclusion) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest 40 pta dilatation catheter was returned for evaluation.The sample appeared to have residue throughout.Fraying and fiber disturbance were noted to the balloon.A partial compound rupture was also noted to the balloon.An in-house syringe was used to flush the in-house introducer sheath without any issues.The patency of the guidewire lumen was then tested using an in-house guidewire and was able to be inserted without issues.An attempt was made to insert the balloon through the introducer sheath but was unsuccessful.No other functional testing performed.Therefore, the investigation is confirmed for the reported balloon rupture as a compound rupture was noted to the balloon.However, the investigation is inconclusive for the reported difficulty removing from sheath as functional testing for it could not be performed due to the condition of the device.The investigation is also confirmed for the identified fraying of fibers as fraying and fiber disturbance were observed to the balloon.A definitive root cause for the reported balloon rupture, difficulty removing from sheath and identified fraying of fibers could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.